×

zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–4)

100
MathJax
Duplij, Steven (ed.) et al., Noncommutative structures in mathematics and physics. Dordrecht: Kluwer Academic Publishers (ISBN 0-7923-6998-X). NATO Sci. Ser. II, Math. Phys. Chem. 22, 357-368 (2001).
MSC:  17B37 81R50
PDF BibTeX XML Cite
Full Text: DOI
Proceedings of the third international conference on symmetry in nonlinear mathematical physics, Kyiv, Ukraine, July 12-18, 1999. Part 2. Transl. from the Ukrainian. Kyiv: Institute of Mathematics of NAS of Ukraine. Proc. Inst. Math. Natl. Acad. Sci. Ukr., Math. Appl. 30(2), 310-314 (2000).
MSC:  81R50 17B37 20G42
PDF BibTeX XML Cite

Filter Results by …

Document Type
Year of Publication
Classification